MAUDE Adverse Event Report: PETER LAZIC GMBH MICROSURGICAL INNOVATIONS LAZIC; CUSHING-LANDOLT SPECULA

PETER LAZIC GMBH MICROSURGICAL INNOVATIONS LAZIC; CUSHING-LANDOLT SPECULA
Model Number 70.581.01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The incident happened on (b)(6) 2023.Feedback that the incident occurred was received by peter lazic gmbh on (b)(6) 2023.The incident happened in a hospital in germany.The hospital states that the speculum was inserted into the right side of the nose and spread open.After completion of the procedure, the spreader could not be twisted back together, so it had to be removed in a wide open state.The hospital states that it could have led to a serious deterioration of the patient's health.The investigation of the cause is on-going.No patient data or further data on the procedure are known.Internal identification number (b)(4).

Brand Name
LAZIC
Common Device Name
CUSHING-LANDOLT SPECULA
Manufacturer (Section D)
PETER LAZIC GMBH MICROSURGICAL INNOVATIONS
immelmannweg 2
tuttlingen, baden-wuerttemberg 78532
GM  78532
Manufacturer Contact
kim maier
immelmannweg 2
tuttlingen, baden-wuerttemberg 78532
GM   78532
MDR Report Key18353295
Report Number8010890-2023-00001
Device Sequence Number8489040
Product Code KAG
UDI-Device Identifier04250603738718
UDI-Public04250603738718
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70.581.01
Device Catalogue Number70.581.01
Device Lot NumberU043613
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown